MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARD® HYDROPHILIC-COATED FOLEY CATHETER; LUBRICATH FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARD® HYDROPHILIC-COATED FOLEY CATHETER; LUBRICATH FOLEY TRAY
Model Number 800361
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tip of the lubricant syringe in the lubricant foley tray was broken.The lubricant within the syringe dried and turned yellow.There were no reports of leakage within the tray.
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the returned sample noted one opened, unused surestep foley tray.It was noted that the lube syringe was broken with a missing tip and contained an orange gel characteristic of the lubricant drying.The edges of the syringe tip were noted to be jagged.The break on the lube syringe barrel was out of specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the tip of the lubricant syringe in the lubricath foley tray was broken.The lubricant within the syringe dried and turned yellow.There were no reports of leakage within the tray.

Brand Name
BARD® FOLEY TRAY WITH BARD® HYDROPHILIC-COATED FOLEY CATHETER
Common Device Name
LUBRICATH FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8294034
Report Number1018233-2019-00540
Device Sequence Number11207613
Product Code EZC
UDI-Device Identifier00801741040313
UDI-Public(01)00801741040313
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number800361
Device Catalogue Number800361
Device Lot NumberNGCT1703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1